| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 37-40


M. I. Abbas
      Existence for fractional order impulsive integrodifferential inclusions with nonlocal initial conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1813-1828.

D. Amsaveni, M. K. Uma, E. Roja
      Intuitionistic fuzzy pre semi basically disconnected space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1829-1835.

Lahrech Samir, Bouaicha Amal
      Second order conditions for constrained optimization problems in binormed spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1837-1845.

L. Bourchtein, A. Bourchtein, G. Nornberg, C. Venzke
      A hierarchy of the convergence tests related to Cauchy's test
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1847-1869.

T. Tanriverdi
      Reverse Shapiro type inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1871-1875.

Chunqing Wu, Zhongyi Jiang
      Global stability for the disease free equilibrium of a delayed model for malaria transmission
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1877-1881.

V. Gupta, N. Mani, A. K. Tripathi
      A fixed point theorem satisfying a generalized weak contractive condition of integral type
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1883-1889.

D. K. K. Vamsi, Pallav Kumar Baruah
      Existence of multiple positive solutions and localisation of eigen values for nonlinear Sturm Liouville problems with a singular interface using the Green's matrix
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1891-1910.

S. R. Mudakkar
      On the extremal case of Gaussian inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1911-1918.

D. Alimohammadi, M. Mayghani, M. Izadi
      Compact homomorphisms between certain natural subalgebras of extensions of the disc algebra
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1919-1937.

S. Mishra, N. Bhardwaj, V. Joshi
      On regular generalized weakly (rgw)-closed sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1939-1952.

S. Panayappan, N. Jayanthi, D. Sumathi
      Weyl and Weyl type theorems for k-paranormal and algebraically k-paranormal operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1953-1964.

I. Temaj
      The convergence theorems for the McShane integral of functions taking values in a locally convex space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1965-1976.

Hai-Feng Huo, Yong-Lu Tang, Li-Xiang Feng
      A virus dynamics model with saturation infection and humoral immunity
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1977-1983.

Shulin Sun
      Global dynamics of a SEIR model with a varying total population size and vaccination
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1985-1995.

S. S. Sandhya, S. Somasundaram, R. Ponraj
      Harmonic mean labeling of some cycle related graphs
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 37-40, 1997-2005.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |